Revista Matemática Iberoamericana


Full-Text PDF (266 KB) | Metadata | Table of Contents | RMI summary
Volume 22, Issue 1, 2006, pp. 259–286
DOI: 10.4171/RMI/455

Published online: 2006-04-30

SAK Principle for a class of Grushin-type operators

Lidia Maniccia[1] and Marco Mughetti[2]

(1) Università di Bologna, Italy
(2) Università di Bologna, Italy

We prove Fefferman's SAK Principle for a class of hypoelliptic operators on $\mathbb R^2$ whose nonnegative symbol vanishes anisotropically on the characteristic manifold.

Keywords: SAK principle, a priori estimates, Grushin operators, Weyl-Hörmander calculus

Maniccia Lidia, Mughetti Marco: SAK Principle for a class of Grushin-type operators. Rev. Mat. Iberoam. 22 (2006), 259-286. doi: 10.4171/RMI/455